Takotsubo cardiomyopathy induced by dobutamine infusion during hypertensive therapy for symptomatic vasospasm after subarachnoid hemorrhage

Ryuta Saito, Toshie Takahashi, Nobuo Noshita, Ayumi Narisawa, Ken Negi, Kazuyasu Takei, Uichi Kaneko

研究成果: Article査読

23 被引用数 (Scopus)

抄録

A 65-year-old female with subarachnoid hemorrhage (SAH) developed takotsubo cardiomyopathy induced by dobutamine infusion for vasospasm 9 days after onset of SAH. She underwent neck clipping of the ruptured cerebral aneurysm on day 1. Course after surgery was uneventful, but she developed motor aphasia on day 9. Hypertensive therapy was carried out under the diagnosis of symptomatic vasospasm. Half an hour after initiation of dobutamine infusion at 6 μg/kg/min, sudden symptoms of takotsubo cardiomyopathy developed. Fortunately, her symptoms recovered in a few days with supportive therapy without any consequences. Takotsubo cardiomyopathy is one pattern of cardiac dysfunction oc- casionally encountered after SAH. Possible mechanisms of this disorder include epicardial catecholamine cardiotoxicity. Therefore, generally, cardiac function is worst at the early stage of SAH, when sympathetic activity is highest, and recovers thereafter. Dobutamine infusion seems to have triggered the takotsubo cardiomyopathy in the present patient even 9 days after onset of SAH. Inotropic agents including dobutamine are often used during the course of SAH, and since takotsubo cardiomyopathy can occur in patients with SAH, this complication must be considered.

本文言語English
ページ(範囲)393-395
ページ数3
ジャーナルNeurologia medico-chirurgica
50
5
DOI
出版ステータスPublished - 2010 5 25
外部発表はい

ASJC Scopus subject areas

  • Surgery
  • Clinical Neurology

フィンガープリント 「Takotsubo cardiomyopathy induced by dobutamine infusion during hypertensive therapy for symptomatic vasospasm after subarachnoid hemorrhage」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル